Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (4): 1042-1052.

Previous Articles     Next Articles

Fast Growth or Decay Estimates of Thermoelastic Equations in an External Domain

Yuanfei Li*(),Jincheng Shi,Huishan Zhu,Shiqi Huang   

  1. Department of Apllied Mathematics, Huashang College Guangdong University of Finance & Economics, Guangzhou 511300
  • Received:2020-10-20 Online:2021-08-26 Published:2021-08-09
  • Contact: Yuanfei Li
  • Supported by:
    Key Projects of Colleges and Universities in Guangdong Province(Natural Science)(2019KZDXM042);the Science Research Team Project in Guangzhou Huashang College(2021HSKT01)


The Thermoelastic equation of type Ⅲ defined on the outer region of a three-dimensional sphere is considered. It is assumed that the solution of the equation satisfies certain boundary conditions at the boundary of the sphere. By setting an arbitrary parameter greater than zero in the energy expression after making certain constraints on the boundary conditions, the fast growth rate or decay rate of the solution with the distance from the origin is obtained by using energy analysis method and differential inequality technology. In the case of decay, the continuous dependence of solutions on coefficients is proved.

Key words: Type Ⅲ thermoelastic equation, Decay rate, Growth rate, Continuous dependence

CLC Number: 

  • O175.29